# SDR 03FDEA00376

- Difficulty date: April 2, 2003
- Submitted: April 4, 2003
- Operation: Air carrier
- Aircraft: N392FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46626
- Aircraft time: 67,972 hours, 24,676 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Controller
- Condition: Inoperative
- Location: Fire Exting
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN CRUISE (FL330) RECIEVED CARGO FIRE INDICATION WITH MASTER WARNING AND AFT 1 FLASHING DISCHARGE LIGHT. COMPLIED W/ APPROPRIATE PROCEDURES. DIVERT TO STL.   ONLY FIRED BOTTLE NR 1.    REPLACED LOWER CARGO COMP FIRE EXT CONTAINER NR 1, DISCHARGE HEADS AND DISCHARGE CARTRIDGES.   R & R MISC. SYS. CONTROLLER PRECAUTIONARY PER MD10 MM 31-42-01. R&R CARGO FIRE   CONTROL PANEL PER MD10 AMM 26-14-10-4 PANEL OPS CK OK, PER MD10 AMM 26-14-01 PG501.    PERFORMED FIRE EXTINGUISHER CIRCUITS TEST PER M/M 26-22-01. PERFORMED OPS CHECK   ON MSC PER M/M 31-42-01. CARGO FIRE TEST OPS CHECKS GOOD PER M/M 26-14-01. OK FOR   SERVICE.
